# SDR SWAA2025112438412

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 15,282 hours, 8,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT; ONE FWD FLASHLIGHTS WILL NOT TEST<[01] OK TO CONT PER MEL 25-64-02A SP 1B C/W AUTHORIZATION 293997;[02] PERFORMED OPS CHECK PER AMM 25-64-00. ALL 3 EMERGENCY FLASH LIGHTS OPS CHECK GOOD.
